Combinatorica

, Volume 18, Issue 1, pp 37–59 | Cite as

Primal-Dual Approximation Algorithms for Feedback Problems in Planar Graphs

  • Michel X. Goemans
  • David P. Williamson
Original Paper

AMS Subject Classification (1991) Classes:  90C27, 05C85, 68Q25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© János Bolyai Mathematical Society, 1998

Authors and Affiliations

  • Michel X. Goemans
    • 1
  • David P. Williamson
    • 2
  1. 1.Dept. of Mathematics, M.I.T.; Cambridge, MA 02139; E-mail: goemans@math.mit.eduUS
  2. 2.IBM T.J. Watson Research Center; P.O. Box 218, Yorktown Heights, NY, 10598; E-mail: dpw@watson.ibm.comUS

Personalised recommendations